# SDR DXTA2022072566700

- Difficulty date: July 24, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N316QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500161
- Aircraft time: 7,203 hours, 5,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6450LS00
- Part serial: 001876
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHTS FLASHING IN ARM POSITION. // SIGNOFF// GAINED ACCESS TO FWD EMERGENCY BATTERY BY REMOVING FLOOR PANEL 223CLF. REMOVED INOP EMERGENCY BATTERY P/N 6450LS-00 S/N 001876 AND INSTALLED NEW CUSTOMER SUPPLIED EMERGENCY BATTERY P/N 7450LS-00 S/N 006285. FUNCTIONAL CHECK IS GOOD WITH NO DEFECT NOTED. DONE AT KPBI.
WORK DONE PER PHENOM 300 AMM 33-52-00-710-801.
